# SDR SWAA103781

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 40,436 hours, 23,557 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 129663
- Part serial: 11312
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AT 41000FT ON CRUISE, LEFT BLEED TRIP OFF LIGHT ILLUMINATED A TOTAL OF 4 TIMES WITH SUCCESSFUL RESETS ON EACH OCCASION.  RIGHT BLEED TRIP OFF LIGHT ALSO ILLUMINATED TWICE AND CABIN BEAN CLIMBING.  RESET WAS SUCCESSFUL.  REMOVED AND REPLACED PRECOOLER CONTROL VALVE  SENSOR, NR 2 ENGINE PRECOOLER VALVE, AND AIR CONDITIONING ACCESSORY UNIT PER MM.
